# SDR DALA2015022201571

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LOWER SURFACE AT LT ELEVATOR CONTROL TAB STA XHS=32.  DAMAGE LT CONTROL TAB WAS REPLACED DUE TO EXCEEDING 4 REPAIRS IAW SRM 55-04 PARA 2.
